RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eur. J. Math., 2016, том 2, выпуск 1, страницы 208–226 (Mi ejm7)  

On rigid plane curves

Viktor S. Kulikova, Eugenii Shustinb

a Steklov Mathematical Institute, 8 Gubkina Str., 119991, Moscow, Russia
b School of Mathematical Sciences, Raymond and Beverly Sackler Faculty of Exact Sciences, Tel Aviv University, Ramat Aviv, 69978, Tel Aviv, Israel

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 14-01-00160
15-01-02158
Министерство образования и науки Российской Федерации 5-100
German–Israeli Foundation 1174-197.6/2011
The first author has been supported by grants of RFBR 14-01-00160 and 15-01-02158, and by the Government of the Russian Federation within the framework of the implementation of the 5-100 Programme Roadmap of the National Research University Higher School of Economics, AG Laboratory. The second author has been supported by the Hermann–Minkowski–Minerva Center for Geometry at the Tel Aviv University and by the German–Israeli Foundation Grant No. 1174-197.6/2011. Main ideas behind this work have appeared during the visit of the second author to the Higher School of Economics (Moscow). We are grateful to these institutions for support and excellent working conditions.


DOI: https://doi.org/10.1007/s40879-015-0062-4


Реферативные базы данных:

ArXiv: 1501.03777
Тип публикации: Статья
Поступила в редакцию: 22.01.2015
Исправленный вариант: 16.06.2015
Принята в печать:26.06.2015
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/ejm7

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:65

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019